Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 109, NWS Goodland, KS

June 18, 2011Greeley County, Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 18, 2011, 6:46 PM MDT for Greeley County, Wichita County, Kansas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 6:46 PM MDT (00:46 UTC)
Expired
Jun 18, 2011, 7:45 PM MDT
In force
59 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greeley County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 107 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:31 PM MDTSevere Thunderstorm WatchSPC7 hr
Jun 18, 4:36 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1666 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1910 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WUUS53 KGLD 190046
SVRGLD
KSC071-203-190145-
/O.NEW.KGLD.SV.W.0109.110619T0046Z-110619T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
746 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
  WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 845 PM CDT/745 PM MDT/

* AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF TRIBUNE
  TO 5 MILES WEST OF SELKIRK TO 14 MILES SOUTH OF TRIBUNE...AND WAS
  MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SELKIRK...LEOTI...LYDIA AND MARIENTHAL.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 98 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.


&&

LAT...LON 3827 10180 3850 10177 3868 10176 3869 10112
      3827 10112 3826 10123
TIME...MOT...LOC 0047Z 280DEG 44KT 3859 10161 3847 10156
          3826 10164
WIND...HAIL 60MPH 1.00IN
$$

THEDE
3 follow-up statements
634 
WWUS53 KGLD 190102
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
702 PM MDT SAT JUN 18 2011

KSC071-203-190145-
/O.CON.KGLD.SV.W.0109.000000T0000Z-110619T0145Z/
GREELEY KS-WICHITA KS-
802 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WICHITA AND
EASTERN GREELEY COUNTIES UNTIL 845 PM CDT/745 PM MDT/...

AT 700 PM MDT/800 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF SELKIRK TO
LEOTI TO 13 MILES WEST OF LYDIA...AND WAS MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEOTI...LYDIA AND MARIENTHAL.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 98 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 3827 10180 3850 10177 3868 10176 3869 10112
      3827 10112 3826 10123
TIME...MOT...LOC 0102Z 280DEG 44KT 3865 10154 3842 10137
          3827 10150
WIND...HAIL 60MPH 1.00IN
$$

THEDE
385 
WWUS53 KGLD 190126
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT SAT JUN 18 2011

KSC071-190136-
/O.CAN.KGLD.SV.W.0109.000000T0000Z-110619T0145Z/
GREELEY KS-
726 PM MDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREELEY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3827 10155 3850 10156 3868 10155 3869 10112
      3827 10112 3826 10123
TIME...MOT...LOC 0126Z 280DEG 44KT 3860 10117 3836 10110
          3825 10128
$$

KSC203-190145-
/O.CON.KGLD.SV.W.0109.000000T0000Z-110619T0145Z/
WICHITA KS-
826 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WICHITA COUNTY
UNTIL 845 PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF MARIENTHAL TO 9
MILES SOUTHEAST OF MARIENTHAL TO LYDIA...AND WAS MOVING EAST AT 50
MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3827 10155 3850 10156 3868 10155 3869 10112
      3827 10112 3826 10123
TIME...MOT...LOC 0126Z 280DEG 44KT 3860 10117 3836 10110
          3825 10128
WIND...HAIL 60MPH 1.00IN
$$

THEDE
864 
WWUS53 KGLD 190139
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
739 PM MDT SAT JUN 18 2011

KSC203-190149-
/O.EXP.KGLD.SV.W.0109.000000T0000Z-110619T0145Z/
WICHITA KS-
839 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR WICHITA COUNTY WILL EXPIRE AT
745 PM MDT/845 PM CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 3827 10155 3850 10156 3868 10155 3869 10112
      3827 10112 3826 10123
TIME...MOT...LOC 0139Z 280DEG 44KT 3857 10097 3833 10090
          3822 10108
$$

THEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 5:04 PM MDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 18, 5:04 PM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
504 PM MDT SAT JUN 18 2011

.DISCUSSION...
200 PM MDT SAT JUN 18 2011

ANOTHER BATCH OF THUNDERSTORMS CURRENTLY ACROSS FAR EASTERN
COLORADO WILL ROLL THROUGH MUCH OF THE AREA THROUGH EARLY EVENING
AS YET ANOTHER WEATHER DISTURBANCE MOVES THROUGH. FOR SUNDAY
TEMPERATURES TO RETURN ABOVE NORMAL WITH 85-90 IN FAR EASTERN
COLORADO...90-100 EAST OF THE BORDER AS DRYLINE PUSHES NORTHEAST
ON GUSTY SOUTHWEST WINDS AT THE SFC. BETTER MOISTURE AND
INSTABILITY FAVOR AREAS GENERALLY NORTH OF INTERSTATE 70 FOR
AFTERNOON SHOWERS AND THUNDERSTORMS. AS A COLD FRONT AND UPPER
TROUGH ADVANCE EAST SUNDAY NIGHT SHOWER AND THUNDERSTORM ACTIVITY
WILL SLOWLY INCREASE ACROSS FAR EASTERN COLORADO AND ADJACENT
COUNTIES IN SOUTHWEST NEBRASKA AND WESTERN KANSAS. VERY WARM 700MB
TEMPS WILL LIMIT/CAP ANYTHING FURTHER EAST. MUCH COOLER
TEMPERATURES ON MONDAY UNDERNEATH THE UPPER LOW WITH HIGHS AROUND
70 EXCEPT LOW 80S FROM HILL CITY TO TRIBUNE. NORTHWEST WINDS IN
THE BREEZY TO WINDY CATEGORY. POST FRONTAL WRAPAROUND SHOWERS AND
THUNDERSTORM COVERAGE EXPECTED TO INCREASE DURING THE DAY
DECREASING FROM WEST TO EAST MONDAY NIGHT. ON TUESDAY UPPER LOW
SLOWLY LIFTS NORTHEAST BUT THE AREA WELL WITHIN ITS INFLUENCE AS
850 TEMPS SHOW ONLY A SLIGHT RISE. WILL AIM FOR HIGHS IN THE 70S
EXCEPT 80S FROM HILL CITY TO TRIBUNE.

FOR THE EXTENDED PERIODS WEDNESDAY THROUGH SATURDAY...UPPER RIDGE
BUILDS INTO THE AREA FROM THE SOUTHWEST ALLOWING HIGH TEMPERATURES
TO REBOUND ABOVE NORMAL BY THURSDAY WITH NO PRECIPITATION
EXPECTED. FOR FRIDAY AND SATURDAY UPPER RIDGE SQUASHED SLIGHTLY
SOUTHWARD AS UPPER TROUGH ENTERS THE PACIFIC NORTHWEST.
TEMPERATURES IN THE MID 80S TO LOW 90S EACH DAY WITH LITTLE CHANCE
OF PRECIPITATION.

007
&&

.AVIATION...
504 PM MDT SAT JUN 18 2011

FOR THE OOZ TAFS...THUNDERSTORMS HAVE DEVELOPED AND CURRENTLY
OCCURRING OVER KGLD...WITH MORE THUNDERSTORMS MOVING SOUTHWARD
FROM SOUTHWESTERN NEBRASKA TOWARD KMCK. HAVE STARTED KGLD TAF WITH
TSRA AND HAVE IT AT KMCK STARTING AT 02Z-06Z. VFR CONDS OTHERWISE
UNLESS THUNDERSTORM IS OVER STATION. WINDS WILL BE ON THE LIGHT
SIDE TILL 15Z WHEN WINDS ARE EXPECTED TO INCREASE AND BECOME
GUSTY.

BAS
&&

.FIRE WEATHER...
200 PM MDT SAT JUN 18 2011

AREAS ALONG AND SOUTH OF THE INTERSTATE WILL HAVE MIN RH OF 20
PERCENT OR LESS SUNDAY AFTERNOON WITH TRIBUNE AND LEOTI AREAS
CLOSER TO 10 PERCENT. GUSTY SOUTHWEST WINDS ARE EXPECTED WHICH
WOULD LIKELY CREATE HAZARDOUS FIRE WEATHER CONDITIONS.
HOWEVER...WITH RECENT RAINFALL THE LAST NIGHT OR TWO AND MORE
POSSIBLE TONIGHT WILL HOLD OFF ON ANY FIRE WEATHER HIGHLITES.

007
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 18, 11:00 AM MDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1100 AM MDT SAT JUN 18 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1100 AM MDT SAT JUN 18 2011 /1200 PM CDT SAT JUN 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS THE TRI-STATE AREA. STORMS WILL DEVELOP IN EASTERN
COLORADO DURING THE AFTERNOON AND MOVE EAST INTO KANSAS AND
EXTREME SOUTHWEST NEBRASKA DURING THE AFTERNOON AND EVENING. THE
MAIN THREAT WILL BE DAMAGING WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE TRI-STATE
AREA SUNDAY AFTERNOON AND EVENING.  THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING TORNADOES AND LARGE HAIL.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TRI-STATE
AREA NEARLY EVERY DAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 18, 6:19 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
619 PM MDT SAT JUN 18 2011

KSZ014-015-029-190100-
GOVE-SHERIDAN-THOMAS-
719 PM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN
COUNTY IN NORTHWEST KANSAS AND GOVE COUNTY IN WEST CENTRAL KANSAS...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM REXFORD TO ANGELUS
TO 6 MILES EAST OF OAKLEY TO 7 MILES SOUTHEAST OF OAKLEY...MOVING
EAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...TORRENTIAL RAINFALL DRAMATICALLY
REDUCING VISIBILITIES...AND WINDS UP TO 55 MPH ARE EXPECTED WITH
THESE STORMS. MOTORISTS ALONG INTERSTATE 70 SHOULD DRIVE WITH
CAUTION AND BE PREPARED FOR RAPIDLY CHANGING CONDITIONS.

&&

LAT...LON 3896 10034 3904 10082 3913 10081 3914 10083
      3922 10082 3957 10090 3956 10039 3922 10031
TIME...MOT...LOC 0019Z 270DEG 23KT 3950 10077 3922 10069
          3910 10071 3906 10072

BULLER
Special weather statement, Jun 18, 6:29 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
729 PM CDT SAT JUN 18 2011

KSZ028-029-190115-
GOVE-LOGAN-
729 PM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS AND GOVE
COUNTY IN WEST CENTRAL KANSAS...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
GRINNELL TO 7 MILES NORTH OF THE MONUMENT ROCKS TO SCOTT STATE
LAKE...MOVING EAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...TORRENTIAL RAINFALL DRAMATICALLY
REDUCING THE VISIBILITY AND WINDS TO 55 MPH ARE EXPECTED WITH THESE
STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3871 10015 3869 10022 3870 10108 3891 10096
      3904 10082 3893 10016
TIME...MOT...LOC 0028Z 270DEG 22KT 3901 10066 3887 10070
          3870 10086

BULLER
Local storm report, Jun 18, 6:32 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
632 PM MDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND GST     6 NW GRINNELL           39.19N 100.71W
06/18/2011  E59 MPH          SHERIDAN           KS   MESONET

&&

BSCHOLL
Special weather statement, Jun 18, 6:42 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
642 PM MDT SAT JUN 18 2011

KSZ041-042-190115-
GREELEY-WICHITA-
742 PM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS AND
WICHITA COUNTY IN WEST CENTRAL KANSAS...

AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
HORACE TO TRIBUNE TO 13 MILES SOUTH OF TRIBUNE...MOVING EAST AT 50
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3850 10177 3864 10185 3869 10112 3827 10112
      3826 10123 3826 10186
TIME...MOT...LOC 0041Z 280DEG 44KT 3861 10170 3848 10165
          3828 10173

THEDE
Local storm report, Jun 18, 6:44 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          11 SW GOVE              38.85N 100.63W
06/18/2011                   GOVE               KS   EMERGENCY MNGR

&&

024
Local storm report, Jun 18, 6:46 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
646 PM MDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     4 N TRIBUNE             38.53N 101.75W
06/18/2011  E60 MPH          GREELEY            KS   STORM CHASER

&&

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:13 PM MDTSpecial Weather StatementGLDGreeley62 min
Jun 18, 6:19 PM MDTSpecial Weather StatementGLDSheridan41 min
Jun 18, 6:29 PM MDTSpecial Weather StatementGLDGove46 min
Jun 18, 6:32 PM MDTSevere Thunderstorm WarningGLDGove, Graham, Logan, Sheridan58 min
Jun 18, 6:42 PM MDTSpecial Weather StatementGLDWichita33 min
Jun 18, 6:48 PM MDTTornado WarningGLDGove42 min
Jun 18, 8:28 PM MDTSpecial Weather StatementGLDWallace32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.